# SDR 2007UALA05100

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,549 hours, 20,683 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2L EMERGENCY LIGHT JIFFY SPLICE IS BROKEN.   REMOVED AND REPLACED JIFFY SPLICE, OPS CHECKED NORMALLY.
